HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

 
Title :A problem on coextensions
Authors :Hideaki, Oshima
Issue Date :2019
Type Local :雑誌掲載論文
Publisher :College of Science, Ibaraki University
URI :http://hdl.handle.net/10109/14259
Citation :Mathematical Journal of Ibaraki University Vol.51 p.27 -38
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
20190003.pdf110KbAdobe PDFView/Open